MathSciNet Relay Station
MathSciNet bibliographic data
MR1177162 54B20 (54F15)
Montejano-Peimbert, Luis; Puga-Espinosa, Isabel Shore points in dendroids and conical pointed hyperspaces. Topology Appl. 46 (1992), no. 1, 41–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement